RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Math. Ed.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ed., 2017, Issue 4(84), Pages 20–24 (Mi mo622)  

Students and teachers of mathematical specialties

On bounded and unbounded curves in Euclidian space

O. È. Zubelevich

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider a curve in $\mathbb{R}^3$ and provide sufficient conditions for the curve to be unbounded in terms of its curvature and torsion. We also present sufficient conditions on the curvatures for the curve to be bounded in $\mathbb{R}^4$.

Full text: PDF file (116 kB)
References: PDF file   HTML file

UDC: 514.752.23 514.752.24
Language:

Citation: O. È. Zubelevich, “On bounded and unbounded curves in Euclidian space”, Math. Ed., 2017, no. 4(84), 20–24

Citation in format AMSBIB
\Bibitem{Zub17}
\by O.~\`E.~Zubelevich
\paper On bounded and unbounded curves in Euclidian space
\jour Math. Ed.
\yr 2017
\issue 4(84)
\pages 20--24
\mathnet{http://mi.mathnet.ru/mo622}


Linking options:
  • http://mi.mathnet.ru/eng/mo622
  • http://mi.mathnet.ru/eng/mo/y2017/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical Education
    Number of views:
    This page:42
    Full text:21
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019